MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON TOUCH,240V-UK,G1000; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON TOUCH,240V-UK,G1000; SCALER, ULTRASONIC
Catalog Number 8250003
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a cavitron touch,240v-uk,g1000 had intermittent water flow and the handpiece heats up.No injury occurred.
 
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the manufacturers investigation.Dhr review is not required because the product was returned for evaluation and the customer complaint is a known hazard.The recommended repairs were made.Should additional relevant information become available, a supplemental report will be submitted.Dentsplysirona will continue to monitor field performance for this device.

Brand Name
CAVITRON TOUCH,240V-UK,G1000
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22160929
Report Number2424472-2025-00231
Device Sequence Number8907107
Product Code ELC
UDI-Device IdentifierD00382500011
UDI-PublicD00382500011
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8250003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/30/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown